Welcome Visitor, Sign Up for Free!
Omnipaque
Average User Rating:
Omnipaque, 2.55 / 5 (11 votes)

Omnipaque Side Effects

Omnipaque
Omnipaque | iohexal injection side effects and adverse reactions include:
  • nausea and vomiting
  • neck ache
  • back ache
  • muscle stiffness
  • achiness
  • "heavy" feeling
  • warmth
  • low blood pressure
  • tinnitus
  • problems urinating
  • light sensitivity
Omnipaque | iohexol oral administration side effects and adverse reactions include:
  • diarrhea
  • nausea and vomiting
  • gas
In children signs of mild allergic reaction as well as hallucinations have been known to occur.
  • Lucy

    I received an abdominal CT scan with an Omnipaque contrast dye injection. Immediately as I was injected it burned my abdominal region. I was wheeled out of CT scan and my blood pressure increased and I began with shaking chills. I was told the pain would diminish and I was released home. Within hours I had severe full body burning and altered skin sensations, paresthesia. I had severe burning pain. I went back to the ER with full body burning, kidney pain, and urinary tract pain. I had in vivo hemolysis and the physician said my blood work was normal. I suffered the next 6 weeks with severe excruciating pain, and profuse night sweats. I developed autonomic neuropathy and was no longer able to regulate body temperature. My skin became like ice. I experienced burning, severe aching, cramping, constriction, numbness, tingling ,and pins and needles throughout my entire body. All my joints were swollen with intense pain. The contrast dye chemical burned the lining of all my superficial blood vessels, it was a toxic poison and I went into compensatory shock. A chemical is considered a poison when it damages a body system, in my case it damaged my cardiovascular and nervous system. I had pain in my torso, limbs, neck, feet , hands, fingers, toes, ears, tongue, genitals, urinary tract and trachea. I spent almost two years home in bed fighting for survival, with autonomic neuropathy and severe full body chronic pain. I was in lactic acidosis. I had blood loss and was getting superficial blood clots. I had full body non pitting edema. My nutrition increased dramatically due to need for nutrients for healing. At 15 months my shock index was 0.9 and I had tachycardia 108. The FDA is approving all the contrast dyes with no biomarker for vascular injuries. On the contrast dye drug facts it states the chemical can damage vessels and organs. All physicians turned backs on me and failed to help with pain management, proper diagnosis, or physical therapy. The contrast dye is a toxic poison! My mom has been caring for me. She is witness to the way I was treated, worse than a lab rat! I am here to warn others of the dangers of contrast dye. I suffer with chronic full body pain and autonomic dysfunction 28 months later. If anyone reading this post has been injured by an Omnipaque Contrast Dye Injection feel free to comment.